# SDR CA130611001

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,185 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 8675902
- Condition: Broken
- Location: Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT ENGINE MANIFOLD PRESSURE GAUGE WENT TO 30" AND WOULD NOT MOVE EVEN WITH FULL POWER. MAINTENANCE FOUND THE MP LINE AT THE ENGINE WAS BROKEN APPROX 3 INCHES FROM THE CYLINDER. THE LINE WAS REPAIRED AND ENGINE RUN CARRIED OUT WITH NO FURTHER ISSUES.
